# SDR FDEA2020020430258

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 3,057 hours, 1,397 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW #5 SLAT TE HAS DELAM SPOT  REPAIRED LW #5 SLAT T/E IAW B767 SRM 51-70-10-2R AND 57-43-02-2R.
